# SDR 9JLA2021033029571

- Difficulty date: March 18, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N856T
- Make and model: Gulstm 200
- Aircraft serial: 112
- Aircraft time: 3,195 hours, 2,357 cycles
- System (JASC): 2120 · Air Distribution System
- Part: O-Ring
- Part number: MS9386222
- Condition: Leaking
- Location: Acm
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED A BLEED AIR LEAK IN THE ACM BAY DURING FLIGHT. THE MAINTENANCE VENDOR REPLACED THE O-RINGS ON BOTH ENDS OF THE LOW LIMIT BLEED DUCT ASSYS WERE REPLACED WITH NEW O-RINGS.
